View Single Post
Old 11-01-2011, 04:37 PM   #5
Minerva78 Minerva78 is offline
Junior Member
(female)
 
Join Date: May 2007
Location: NC
Posts: 40
Minerva78 HB UserMinerva78 HB User
Re: Lamictal causing increased mania?

Cri222: my pdoc also prescribed me with Abilify today - starting just at 2 mg, and I'll see her in a month to see if I can stay at this or get moved up to 5 mg. This is in addition to the Lamictal and Klonopin I'm already taking. The past few weeks, during the second half of my cycle, have been pure hell, and I'm doing a bit better right now, but still nowhere near "normal", whatever that is. She felt like I was experiencing hypomania and a likely mixed episode that needs to get under control. Also said that if I didn't start reducing the stress in my life, I could end up in the hospital. Sigh. So I need to figure out something and take this more seriously.

Let me know how you're doing on the Abilify, I'd love to talk to you more about it since you're taking it now too.